Piecewise Pseudo Almost Periodic Solutions of Generalized Neutral-Type Neural Networks with Impulses and Delays
This paper is concerned with the generalized neutral-type neural networks with impulses and delays. By applying the contraction mapping principle and generalized Gronwall–Bellman’s inequality, we employ a novel argument to establish new results on the existence, uniqueness and exponential stability of piecewise pseudo almost periodic solutions. Some corresponding results in the literature can be enriched and extended. Moreover, a numerical example is given to illustrate the effectiveness of our results.
KeywordsNeutral-type neural networks Contraction mapping principle Gronwall–Bellman’s inequality Exponential stability Impulses Delays
Mathematics Subject Classification34C37
The authors thank the anonymous reviewers for their insightful suggestions which improved this work significantly. This work was supported by the National Natural Science Foundation of China (Grant Nos. 11471109, 11471278).
Funding was provided by Scientific Research Fund of Hunan Provincial Education Department (Grant No. 13A093).
- 4.Kong FC (2017) Positive piecewise pseudo-almost periodic solutions of first-order singular differential equations with impulses. J Fixed Point Theory Appl. https://doi.org/10.1007/s11784-017-0438-9.
- 24.Xu CJ, Zhang QM, Wu YS (2014) Existence and stability of pseudo almost periodic solutions for shunting inhibitory cellular neural networks with neutral type delays and time-varying leakage delays. Netw Comput Neural 25(4):168–192Google Scholar